# SDR IPXA2023071979142

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 90,564 hours, 20,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: NSN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PS1 CHECK,FOUND 2 OF 4 EMERGENCY LIGHTS IN THE FLIGHT DECK ARE NOT ILLUMINATING ++ TROUBLESHOTING C/OUT IAW FIM 33-51 FT 803 REV:139 AND FOUND ONE BATTERY AND ONE POWER SUPPLY (CHARGER) FAULTY.  POWER SUPPLY (CHARGER) AND BATTERY REPLACED IAW AMM 33-51-07/201 REV:139. ALL INTERIOR EMERGENCY LIGHTS WORKS FINE.
